|
Issue |
Title |
|
Vol 1 (2006-2007) |
On the Universal Interpolating Sequences on H2(β) |
Abstract
PDF
|
Bahmann Yousefi, Leila Bagheri, Tahereh Rastegar |
|
Vol 2 (2007-2008) |
On the Weighted Composition Operaters |
Abstract
PDF
|
Khadijeh Jahedi, Sedigheh Jahedi |
|
Vol 14 |
On the $\cap$-structure spaces |
Abstract
PDF
|
Jamal Hashemi zadeh Dezfuly |
|
Vol 6 |
On Time Reversibility of Linear Time Series |
Abstract
PDF
|
M. Sharifdoust, S. Mahmoodi |
|
Vol 7 |
On Topological Spaces X Determined by the Torsion Elements of C(X) |
Abstract
PDF
|
Ali Rezaei Aliabad, Mansoor Motamedi |
|
Vol 6 |
On Two Extensions of Hilbert’s Integral Inequality |
Abstract
PDF
|
Z. Jokar |
|
Vol 8 |
On Weak generalized amenability of triangular Banach algebras |
Abstract
PDF
|
Maysam Mosadeq |
|
Vol 16 |
On $z$-filters and $coz$-ultrafilters |
Abstract
PDF
|
Rostam Mohamadian |
|
Vol 7 |
On z-Ideals and z^0-Ideals of Power Series Rings |
Abstract
PDF
|
A. Rezaei Aliabad, R. Mohamadian |
|
Vol 18 |
On $\theta$-centralizing $\theta$-generalized derivations on convolution algebras |
Abstract
PDF
|
Mojdeh Eisaei, Mohammad Javad Mehdipour, Gholam Reza Moghimi |
|
Vol 16 |
ON THE RELATIVE n-TENSOR NILPOTENT DEGREE OF FINITE GROUPS |
Abstract
PDF
|
Hanieh Golmakani, Abbas Jafarzadeh |
|
Vol 8 |
Operator Arithmetic-Geometric-Harmonic mean inequality on Krein spaces |
Abstract
PDF
|
Mahdi Dehghani, Seyed Mohammad sadegh Modarres Mosadegh |
|
Vol 15 |
Operator Jensen's Type Inequalities for Convex Functions |
Abstract
PDF
|
Mohsen Shah Hosseini, Hamid Reza Moradi, Baharak Moosavi |
|
Vol 11 |
Optimal and adaptive control of an epidemic model of influenza with unknown parameters |
Abstract
PDF
|
Hassan Saberi Nik, Tolu Zarasvand |
|
Vol 17 |
Optimal problems of the best proximity pair by proximal normal structure |
Abstract
PDF
|
Mohammad Reza Haddadi |
|
Vol 14 |
Optimal solution set in interval quadratic programming problem |
Abstract
PDF
|
Mahdieh Ghorbani Hormazdabadi, Hassan Mishmast Nehi, Mehdi Allahdadi |
|
Vol 16 |
Optimality Conditions for Fuzzy Optimization Problems under Metric Based Derivative |
Abstract
PDF
|
Cemil Tunc, Awais Younus, Iram Ghaffar |
|
Vol 16 |
Orthogonal $b$-metric spaces and best proximity points |
Abstract
PDF
|
Kamal Fallahi, Shirin Eivani |
|
Vol 7 |
Parter, Periodic and Coperiodic Functions on Groups and their Characterization |
Abstract
PDF
|
M. H. Hooshmand |
|
Vol 7 |
Pascal-Like Triangle and Pascal-Like Functional Matrix |
Abstract
PDF
|
M. Bayat, H. Teimoori, Z. Khatami |
|
Vol 16 |
Perfect 4-Colorings of the 3-Regular Graphs of Order at Most 8 |
Abstract
PDF
|
Mehdi Alaeiyan, Zeinab Vahedi, Mohammad Maghasedi |
|
Vol 14 |
Performance Evaluation of ORBIT Algorithm to Some Effective Parameters |
Abstract
PDF
|
Mohammad Ahmadvand, Mohsen Esmaeilbeigi, Farajollah Mohammadi Yaghoobi, Ahmad Kamandi |
|
Vol 15 |
Performance of Ridge Regression Approach in Linear Measurement Error Models with Replicated Data |
Abstract
PDF
|
Abdol Rasoul Ziaei, Karim Zare, Ayoub Sheikhi |
|
Vol 15 |
Periodicity invariant of finitely generated algebraic structures |
Abstract
PDF
|
Behnam Azizi, Hossein Doostie |
|
Vol 18 |
(p,H)-factorable operators on $L^{p}(G)$ for non-abelian groups |
Abstract
PDF
|
Fatemeh Roohi Afrapoli, Rajab Ali Kamyabi Gol, Fatemeh Esmaeelzadeh |
|
476 - 500 of 791 Items |
<< < 15 16 17 18 19 20 21 22 23 24 > >> |